Alert archive / Kansas / Special Weather Statements in 2023
Special Weather Statement, NWS Wichita, KS
NWS Wichita, KS issued this special weather statement at Apr 20, 2023, 5:14 AM CDT for Butler County, Greenwood County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2023, 5:14 AM CDT (10:14 UTC)
- Expired
- Apr 20, 2023, 6:00 AM CDT
- In force
- 46 min
- Issued by
- NWS Wichita, KS
- Hail
- 0.25 in
- Wind
- 50
Counties Butler County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 93 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 10.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 309 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 10.0
The text
As transmitted.
159
WWUS83 KICT 201014
SPSICT
Special Weather Statement
National Weather Service Wichita KS
514 AM CDT Thu Apr 20 2023
KSZ053-069-070-201100-
Butler KS-Greenwood KS-Chase KS-
514 AM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of southeastern Chase,
southeastern Butler and Greenwood Counties through 600 AM CDT...
At 514 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Cottonwood Falls to near
El Dorado. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Dorado, Augusta, Eureka, Leon, Madison, Hamilton, Severy, Fall
River, Rosalia, Cassoday, Bazaar, Climax, Virgil, Matfield Green,
Eureka City Lake, El Dorado State Park, Eureka Airport, Thrall, El
Dorado Lake and Fall River State Park.
This includes Interstate 35 between Mile Markers 66 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
&&
LAT...LON 3761 9711 3837 9647 3838 9635 3817 9635
3817 9596 3760 9596
TIME...MOT...LOC 1014Z 269DEG 32KT 3823 9644 3776 9685
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
CUELLARWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this special weather statement went out at Apr 20, 2:52 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 20, 2:52 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Wichita KS 252 AM CDT Thu Apr 20 2023 .SHORT TERM...(Today through Saturday night) Issued at 249 AM CDT Thu Apr 20 2023 This Morning: As of 245AM this morning, the synoptic cold front was located along a Abilene-McPherson-Pratt line quickly pushing southeastward across the CWA. Screaming moisture transport is slamming into the front aloft, and strong to marginally severe storms are ongoing just behind the front. Hail up to half-dollars and occasional wind gusts around 50-60 mph are the main threats through 12Z. Short- range CAMs suggest 850mb winds will back fairly quickly over the next couple of hours which may limit the southward extent of the line of storms developing along the cold front. General thinking is that the southward extent of the line of storms will be along a Wichita-Chanute line. Another potential hazard through the early morning hours will be 50- 60 mph synoptic wind gusts both ahead and behind the cold front. The warm sector remains fairly well-mixed and as a result, southerly winds ahead of the front are quite strong with multiple sites already recording 50 to 60 mph wind gusts early this morning. As the LLJ wanes and veers along with the PBL becoming less mixed, these gusts should decrease with time. Behind the cold, a very tight pressure gradient will likely support sustained winds around 35-40 mph with gusts around 55-60 mph. The highest wind gusts will primarily impact Russell and Barton counties, but western portions of Lyons, Reno, Kingman, and Harper counties may also experience a brief period of non-thunderstorm wind gusts up to 60 mph between now and 12Z. Rest of Today (after 12Z) through Saturday: With the front passing well south and east of the area and sweeping away any leftover moisture, conditions going into the weekend are expected to be cool and quiet. While a couple mid/upper waves may help to enhance cloud cover and perhaps create a few areas of sprinkles between today and Saturday night, most locations will remain dry. With a surface ridge and cooler air sliding into the area. Areas of frost and/or a freeze will be possible across central Kansas. .LONG TERM...(Sunday through Wednesday) Issued at 249 AM CDT Thu Apr 20 2023 After one more cool and quiet day on Sunday with a morning freeze possible along and north of US-50, an active weather pattern look increasingly possible. Should mid range models have a good hold on the pattern for the beginning of next week, multiple rounds of rainfall would overspread much of the forecast area. It's too early for exact potential rainfall totals, but these rounds of showers and storms would help the current drought situation plaguing the state. Strong to severe storms would not be expected with this activity. Stay tuned for updates to the forecast! && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 622 PM CDT Wed Apr 19 2023 Strong to severe convection possible along a cold front tonight as it moves across central Kansas and into southeast Kansas toward dawn. Strong south winds and low level wind shear away from the convection with strong northwest winds behind the frontal passage later tonight into early Thursday. Patchy MVFR cigs possible, especially in and near convection tonight and lower vsbys in rain. KED && .FIRE WEATHER... Issued at 249 AM CDT Thu Apr 20 2023 Today: Areas of very high grassland fire danger are possible due to sustained north/northwest winds around 20-25 mph with gusts up to 35 mph at times along with minimum RH values around 17 to 30% area- wide. It should be noted that Wednesday rainfall will likely limit fire weather concerns. Friday: Very high grassland fire danger is possible across central Kansas during the afternoon hours. RH values will be around 15-20% and northwest winds will be around 20-25 mph gusting to 35-40 mph at times. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 69 42 67 38 / 0 0 0 0 Hutchinson 68 39 65 35 / 0 0 0 0 Newton 67 41 64 36 / 0 0 0 0 ElDorado 68 41 65 38 / 10 0 0 0 Winfield-KWLD 71 41 68 39 / 10 0 0 0 Russell 64 34 62 31 / 10 0 0 0 Great Bend 65 33 63 31 / 0 0 0 0 Salina 67 38 64 34 / 0 0 0 0 McPherson 67 38 64 34 / 0 0 0 0 Coffeyville 73 43 68 40 / 40 0 10 0 Chanute 71 43 65 39 / 40 0 0 0 Iola 70 42 64 38 / 40 0 0 0 Parsons-KPPF 72 43 67 40 / 40 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 3 AM CDT early this morning for KSZ032-047. High Wind Warning until 7 AM CDT this morning for KSZ032-047. Wind Advisory until 7 AM CDT this morning for KSZ033-048>053- 067>072-082-083-091>096-098>100. && SHORT TERM...JC LONG TERM...JC AVIATION...KED FIRE WEATHER...JC
Hazardous weather outlook, Apr 20, 5:11 AM CDT, 3 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 511 AM CDT Thu Apr 20 2023 KSZ032-033-047>053-067>072-082-083-091>096-098>100-211015- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 511 AM CDT Thu Apr 20 2023 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight A few thunderstorms are lingering this morning across southeast Kansas. The risk for severe storms is low. Windy conditions are expected this morning with ahead of and behind the passing cold front. See the High Wind Warning and the Wind Advisory for more details. Very high grassland fire danger is forecast this afternoon across central and south-central Kansas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Very high grassland fire danger is possible across central Kansas Friday afternoon. Freezing temperatures are possible early Saturday morning across central Kansas and portions of southeast and central Kansas early Sunday morning. Periodic storm chances exist Monday and Tuesday next week. Strong to severe storms are not expected with this activity. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
In the hours before
Special weather statement, Apr 20, 3:13 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Wichita KS
313 AM CDT Thu Apr 20 2023
KSZ049>052-067-068-200845-
Reno KS-Rice KS-McPherson KS-Harvey KS-Marion KS-Saline KS-
313 AM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of McPherson, central
Reno, northwestern Harvey, southeastern Rice, northwestern Marion and
southeastern Saline Counties through 345 AM CDT...
At 312 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gypsum to near Inman to near Turon.
Movement was east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hutchinson, Mcpherson, Hesston, Lindsborg, Hillsboro, South
Hutchinson, Moundridge, Inman, Buhler, Haven, Nickerson, Burrton,
Galva, Canton, Goessel, Arlington, Gypsum, Turon, Partridge and
Ramona.
This includes Interstate 135 between Mile Markers 40 and 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central and central Kansas.
&&
LAT...LON 3861 9737 3861 9693 3817 9736 3783 9788
3781 9846 3783 9846 3834 9796 3881 9738
TIME...MOT...LOC 0812Z 266DEG 44KT 3873 9735 3827 9779 3786 9839
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
DARMOFALSpecial weather statement, Apr 20, 4:10 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wichita KS
410 AM CDT Thu Apr 20 2023
KSZ052-053-068-069-083-200945-
Butler KS-Harvey KS-Marion KS-Sedgwick KS-Chase KS-
410 AM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of Sedgwick, eastern
Harvey, Chase, northwestern Butler and southeastern Marion Counties
through 445 AM CDT...
At 410 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burdick to near Garden Plain. Movement was
southeast at 55 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Derby, Newton, El Dorado, Andover, Haysville, Augusta, Park
City, Valley Center, Bel Aire, Mulvane, Goddard, Rose Hill, Maize,
Clearwater, Marion, Sedgwick, Towanda, Colwich and Peabody.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 32.
Interstate 35 between Mile Markers 34 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
central and east central Kansas.
&&
LAT...LON 3765 9772 3852 9689 3852 9635 3825 9636
3748 9723 3748 9746
TIME...MOT...LOC 0910Z 312DEG 48KT 3850 9687 3768 9762
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KETCHAMLocal storm report, Apr 20, 4:21 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
421 AM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL HALSTEAD 38.00N 97.51W
04/19/2023 E1.00 INCH HARVEY KS LAW ENFORCEMENT
0543 PM HAIL 1 N MOUNDRIDGE 38.22N 97.52W
04/19/2023 E0.75 INCH MCPHERSON KS TRAINED SPOTTER
0550 PM TSTM WND DMG GOESSEL 38.25N 97.35W
04/19/2023 MARION KS LAW ENFORCEMENT
STRONG WINDS TOOK OFF A ROOF TO A GREENHOUSE
AND DAMAGED A SHED.
0604 PM HAIL 1 N DURHAM 38.50N 97.23W
04/19/2023 E0.88 INCH MARION KS TRAINED SPOTTER
0615 PM HAIL DURHAM 38.49N 97.23W
04/19/2023 M1.25 INCH MARION KS TRAINED SPOTTER
0634 PM HAIL 3 NE GRENOLA 37.38N 96.41W
04/19/2023 E0.88 INCH ELK KS TRAINED SPOTTER
SPOTTER ID EK302.
0650 PM HAIL WALTON 38.12N 97.26W
04/19/2023 E1.00 INCH HARVEY KS TRAINED SPOTTER
0655 PM HAIL 1 NE PEABODY 38.18N 97.09W
04/19/2023 E0.88 INCH MARION KS TRAINED SPOTTER
0707 PM HAIL PEABODY 38.17N 97.11W
04/19/2023 E1.00 INCH MARION KS TRAINED SPOTTER
0708 PM HAIL 1 W FLORENCE 38.24N 96.94W
04/19/2023 E1.00 INCH MARION KS PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0712 PM HAIL PEABODY 38.17N 97.11W
04/19/2023 E2.50 INCH MARION KS TRAINED SPOTTER
0713 PM HAIL FLORENCE 38.24N 96.93W
04/19/2023 E1.25 INCH MARION KS TRAINED SPOTTER
0718 PM HAIL 5 ENE PEABODY 38.20N 97.02W
04/19/2023 E2.75 INCH MARION KS TRAINED SPOTTER
0722 PM HAIL 4 ENE PEABODY 38.20N 97.02W
04/19/2023 E3.00 INCH MARION KS TRAINED SPOTTER
0807 PM FUNNEL CLOUD 6 NE CEDAR POINT 38.33N 96.75W
04/19/2023 CHASE KS TRAINED SPOTTER
0824 PM HAIL ELMDALE 38.37N 96.65W
04/19/2023 E2.50 INCH CHASE KS LAW ENFORCEMENT
0825 PM TSTM WND DMG 3 W COTTONWOOD FALLS 38.37N 96.59W
04/19/2023 CHASE KS BROADCAST MEDIA
DELAYED REPORT AND RADAR ESTIMATED TREE
DAMAGE VIA TWITTER DAMAGE TO BUILDING
REPORTED VIA CHAT REPORTS FROM CHACE COUNTY
LAKE.
0825 PM TSTM WND DMG 2 W STRONG CITY 38.40N 96.57W
04/19/2023 CHASE KS TRAINED SPOTTER
SEMI BLOWN OVER.
0826 PM TORNADO 2 ENE ELMDALE 38.38N 96.61W
04/19/2023 CHASE KS LAW ENFORCEMENT
0828 PM TORNADO 2 W STRONG CITY 38.40N 96.57W
04/19/2023 CHASE KS TRAINED SPOTTER
DEBRIS REPORTED.
0830 PM TSTM WND GST 1 SE ELMDALE 38.36N 96.63W
04/19/2023 M85 MPH CHASE KS MESONET
REPORT FROM MESONET SITE.
0830 PM TORNADO 1 SW ELMDALE 38.36N 96.66W
04/19/2023 CHASE KS LAW ENFORCEMENT
*** 1 INJ ***
SEMI OVERTURNED BY TORNADO WITH ONE MINOR
INJURY.
0839 PM TORNADO 1 N STRONG CITY 38.41N 96.54W
04/19/2023 CHASE KS LAW ENFORCEMENT
LAW ENFORCEMENT AND OFF DUTY NWS EMPLOYEES
REPORTED TORNADO.
0840 PM HAIL 3 W STRONG CITY 38.40N 96.58W
04/19/2023 E2.75 INCH CHASE KS TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 3 W
STRONG CITY.
0840 PM TORNADO 2 ENE STRONG CITY 38.41N 96.50W
04/19/2023 CHASE KS TRAINED SPOTTER
0845 PM HAIL 2 W HOWARD 37.47N 96.30W
04/19/2023 E1.25 INCH ELK KS TRAINED SPOTTER
0846 PM HAIL 1 NNE COTTONWOOD FALLS 38.38N 96.54W
04/19/2023 E2.50 INCH CHASE KS TRAINED SPOTTER
REPORTED VIA TWITTER.
0859 PM TORNADO 7 N SAFFORDVILLE 38.48N 96.41W
04/19/2023 CHASE KS NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED CONE TORNADO.
0929 PM NON-TSTM WND GST 1 W CHANUTE 37.67N 95.49W
04/19/2023 M63 MPH NEOSHO KS ASOS
1116 PM NON-TSTM WND GST COFFEYVILLE AIRPORT 37.10N 95.57W
04/19/2023 M68 MPH MONTGOMERY KS ASOS
1117 PM NON-TSTM WND GST TYRO 37.03N 95.82W
04/19/2023 E60 MPH MONTGOMERY KS TRAINED SPOTTER
SPOTTER MG105.
1229 AM HAIL 5 ESE CEDAR POINT 38.23N 96.73W
04/20/2023 E1.25 INCH CHASE KS LAW ENFORCEMENT
0135 AM HAIL 8 W ELLSWORTH 38.73N 98.23W
04/20/2023 E0.88 INCH ELLSWORTH KS PUBLIC
REPORT VIA FACEBOOK.
0143 AM HAIL ELLSWORTH 38.74N 98.23W
04/20/2023 E1.00 INCH ELLSWORTH KS LAW ENFORCEMENT
0144 AM HAIL HOISINGTON 38.52N 98.78W
04/20/2023 E0.88 INCH BARTON KS LAW ENFORCEMENT
0153 AM HAIL 2 N ELLSWORTH 38.76N 98.23W
04/20/2023 E0.88 INCH ELLSWORTH KS TRAINED SPOTTER
0200 AM HAIL 8 NNE KANOPOLIS 38.82N 98.12W
04/20/2023 E1.00 INCH ELLSWORTH KS PUBLIC
GROUND WAS ABOUT 50% COVERED.
0305 AM NON-TSTM WND GST 4 ENE NEWTON 38.06N 97.28W
04/20/2023 M61 MPH HARVEY KS AWOS
&&Local storm report, Apr 20, 4:44 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
444 AM CDT THU APR 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 AM TSTM WND GST 2 E EAST WICHITA 37.69N 97.22W
04/20/2023 M57 MPH SEDGWICK KS AWOS
MEASURED AT THE BEACH FACTORY FIELD.
&&
BKSpecial weather statement, Apr 20, 4:47 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service Wichita KS
447 AM CDT Thu Apr 20 2023
KSZ069>071-083-092>094-201015-
Butler KS-Cowley KS-Greenwood KS-Woodson KS-Sumner KS-Sedgwick KS-
Elk KS-
447 AM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of western Elk, northern
Cowley, southeastern Sedgwick, Butler, northeastern Sumner, western
Woodson and Greenwood Counties through 515 AM CDT...
At 447 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Burns to 5 miles south of
Haysville. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Wichita, Derby, El Dorado, Andover, Haysville, Augusta, Mulvane, Rose
Hill, Eureka, Douglass, Belle Plaine, Towanda, Udall, Leon, Burden,
Toronto, Hamilton, Severy, Grenola and Atlanta.
This includes Interstate 35 between Mile Markers 29 and 41, and
between Mile Markers 51 and 95.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
&&
LAT...LON 3745 9751 3809 9669 3803 9596 3804 9556
3725 9658
TIME...MOT...LOC 0947Z 281DEG 38KT 3810 9665 3749 9738
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KETCHAMSpecial weather statement, Apr 20, 5:14 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Wichita KS
514 AM CDT Thu Apr 20 2023
KSZ053-069-070-201100-
Butler KS-Greenwood KS-Chase KS-
514 AM CDT Thu Apr 20 2023
...Strong thunderstorms will impact portions of southeastern Chase,
southeastern Butler and Greenwood Counties through 600 AM CDT...
At 514 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles southeast of Cottonwood Falls to near
El Dorado. Movement was east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
El Dorado, Augusta, Eureka, Leon, Madison, Hamilton, Severy, Fall
River, Rosalia, Cassoday, Bazaar, Climax, Virgil, Matfield Green,
Eureka City Lake, El Dorado State Park, Eureka Airport, Thrall, El
Dorado Lake and Fall River State Park.
This includes Interstate 35 between Mile Markers 66 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Kansas.
&&
LAT...LON 3761 9711 3837 9647 3838 9635 3817 9635
3817 9596 3760 9596
TIME...MOT...LOC 1014Z 269DEG 32KT 3823 9644 3776 9685
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CUELLARThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:44 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 46 min |
| Apr 19, 8:06 PM CDT | Tornado Warning | ICT | Chase | 39 min |
| Apr 19, 8:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 31 min |
| Apr 19, 8:41 PM CDT | Tornado Warning | ICT | Chase | 32 min |
| Apr 19, 8:57 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Apr 19, 8:58 PM CDT | Tornado Warning | ICT | Chase | 15 min |
| Apr 19, 9:28 PM CDT | Special Weather Statement | ICT | Woodson | 32 min |
| Apr 19, 10:06 PM CDT | Special Weather Statement | ICT | Marion | 39 min |
| Apr 19, 10:21 PM CDT | High Wind Warning | ICT | Barton, Russell | 8 hr |
| Apr 19, 10:27 PM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| Apr 19, 10:55 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 50 min |
| Apr 19, 11:30 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 45 min |
| Apr 19, 11:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood, Woodson | 41 min |
| Apr 19, 11:49 PM CDT | Special Weather Statement | ICT | Chase | 26 min |
| Apr 19, 11:59 PM CDT | Special Weather Statement | ICT | Montgomery, Wilson | 31 min |
| Apr 20, 12:03 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 42 min |
| Apr 20, 12:17 AM CDT | Special Weather Statement | ICT | Greenwood, Wilson, Woodson | 43 min |
| Apr 20, 12:27 AM CDT | Special Weather Statement | ICT | Russell | 33 min |
| Apr 20, 12:45 AM CDT | Special Weather Statement | ICT | Lincoln | 30 min |
| Apr 20, 12:49 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 10 min |
| Apr 20, 12:51 AM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 24 min |
| Apr 20, 12:55 AM CDT | Special Weather Statement | ICT | Chase | 20 min |
| Apr 20, 1:23 AM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln | 22 min |
| Apr 20, 1:30 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 45 min |
| Apr 20, 1:37 AM CDT | Special Weather Statement | ICT | Greenwood | 23 min |
| Apr 20, 2:02 AM CDT | Severe Thunderstorm Warning | ICT | Saline | 43 min |
| Apr 20, 2:13 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 31 min |
| Apr 20, 2:33 AM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| Apr 20, 2:46 AM CDT | Special Weather Statement | ICT | Rice, Saline | 29 min |
| Apr 20, 3:13 AM CDT | Special Weather Statement | ICT | McPherson, Reno | 32 min |
| Apr 20, 4:10 AM CDT | Special Weather Statement | ICT | Chase, Sedgwick | 35 min |
| Apr 20, 4:47 AM CDT | Special Weather Statement | ICT | Butler, Greenwood, Woodson | 28 min |
| Apr 20, 7:13 AM CDT | Special Weather Statement | ICT | Montgomery | 47 min |
Nearby
Special Weather Statements in Kansas, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.